# SDR UALA2011111706311

- Difficulty date: November 17, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 34,710 hours, 14,283 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32C EMERGENCY LIGHT INOPERATIVE.  WIRE PULLED OUT OF CONNECTOR AT LIGHT.  REPAIRED WIRE AND FINAL OPS CHECK SATISFACTORY.
